× Didn't find what you were looking for? Ask a question
  
  
Top Posters
Since Sunday
p
35
32
C
18
I
13
n
13
a
12
11
C
11
s
11
11
m
11
10
New Topic  
wrote...
Posts: 332
Rep: 0 0
A year ago
A 16-year-old patient is admitted to the emergency room after attempting to commit suicide by overdosing on the isoniazid (INH) prescribed for newly diagnosed tuberculosis. What information does the nurse provide to the family?
 
  1. INH overdose is very serious.
  2. Large amounts of intravenous lipids will be administered.
  3. Treatment will include infusion of vitamin B6.
  4. Liver damage may occur.
  5. Oral aspirin will be given as an antidote.
Read 12 times
1 Reply
Replies
Answer verified by a subject expert
wrote...
Posts: 328
Rep: 0 0
A year ago
1,3,4
Rationale 1: INH is very serious and may be fatal.
Rationale 2: There is no indication for large amounts of intravenous lipids.
Rationale 3: Treatment includes infusion of vitamin B6.
Rationale 4: INH may damage the liver, even in recommended dosages.
Rationale 5: Oral aspirin is not the antidote for INH overdose.

Global Rationale: INH is very serious and may be fatal. Treatment includes infusion of vitamin B6. INH may damage the liver, even in recommended dosages. There is no indication for large amounts of intravenous lipids. Oral aspirin is not the antidote for INH overdose.
1

Related Topics

New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers.
Learn More
Improve Grades
Help Others
Save Time
Accessible 24/7
  146 People Browsing
Related Images
 9715
 185
 132